A certain method of constructing an approximate solution of first order differential equations
Differencialʹnye uravneniâ, Tome 7 (1971) no. 7, pp. 1315-1319
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_7_a14,
author = {I. I. Bezvershenko},
title = {A certain method of constructing an approximate solution of first order differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1315--1319},
year = {1971},
volume = {7},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_7_a14/}
}
I. I. Bezvershenko. A certain method of constructing an approximate solution of first order differential equations. Differencialʹnye uravneniâ, Tome 7 (1971) no. 7, pp. 1315-1319. http://geodesic.mathdoc.fr/item/DE_1971_7_7_a14/